Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Conjugation spaces

Jean-Claude Hausmann, Tara S Holm and Volker Puppe

Algebraic & Geometric Topology 5 (2005) 923–964
Bibliography
1 C Allday, V Puppe, Cohomological methods in transformation groups, Cambridge Studies in Advanced Mathematics 32, Cambridge University Press (1993) MR1236839
2 M F Atiyah, $K$–theory and reality, Quart. J. Math. Oxford Ser. $(2)$ 17 (1966) 367 MR0206940
3 M Audin, The topology of torus actions on symplectic manifolds, Progress in Mathematics 93, Birkhäuser Verlag (1991) 181 MR1106194
4 D Biss, V W Guillemin, T S Holm, The mod 2 cohomology of fixed point sets of anti-symplectic involutions, Adv. Math. 185 (2004) 370 MR2060474
5 A Borel, Seminar on transformation groups, With contributions by G. Bredon, E. E. Floyd, D. Montgomery, R. Palais. Annals of Mathematics Studies, No. 46, Princeton University Press (1960) MR0116341
6 A Borel, A Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France 89 (1961) 461 MR0149503
7 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
8 J J Duistermaat, Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution, Trans. Amer. Math. Soc. 275 (1983) 417 MR678361
9 R F Goldin, T S Holm, Real loci of symplectic reductions, Trans. Amer. Math. Soc. 356 (2004) 4623 MR2067136
10 M Goresky, R Kottwitz, R MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Invent. Math. 131 (1998) 25 MR1489894
11 M J Greenberg, J R Harper, Algebraic topology, Mathematics Lecture Note Series 58, Benjamin/Cummings Publishing Co. Advanced Book Program (1981) MR643101
12 M Harada, T S Holm, The equivariant cohomology of hypertoric varieties and their real loci, Comm. Anal. Geom. 13 (2005) 527 MR2171691
13 J C Hausmann, A Knutson, The cohomology ring of polygon spaces, Ann. Inst. Fourier (Grenoble) 48 (1998) 281 MR1614965
14 J C Hausmann, S Tolman, Maximal Hamiltonian tori for polygon spaces, Ann. Inst. Fourier (Grenoble) 53 (2003) 1925 MR2038784
15 D Husemoller, Fibre bundles, Graduate Texts in Mathematics 20, Springer (1975) MR0370578
16 F C Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes 31, Princeton University Press (1984) MR766741
17 E Lerman, Symplectic cuts, Math. Res. Lett. 2 (1995) 247 MR1338784
18 A T Lundell, S Weingram, The topology of CW–complexes, Van Nostrand (1969)
19 A A Klyachko, Spatial polygons and stable configurations of points in the projective line, from: "Algebraic geometry and its applications (Yaroslavl', 1992)", Aspects Math., E25, Vieweg (1994) 67 MR1282021
20 J McCleary, A user's guide to spectral sequences, Cambridge Studies in Advanced Mathematics 58, Cambridge University Press (2001) MR1793722
21 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton University Press (1974) MR0440554
22 L O’Shea, R Sjamaar, Moment maps and Riemannian symmetric pairs, Math. Ann. 317 (2000) 415 MR1776111
23 H Samelson, Notes on Lie algebras, Universitext, Springer (1990) MR1056083
24 C Schmid, Cohomologie équivariante de certaines variétés hamiltoniennes et de leur partie réelle, thesis, University of Geneva (2001)
25 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
26 T tom Dieck, Transformation groups, de Gruyter Studies in Mathematics 8, Walter de Gruyter & Co. (1987) MR889050
27 S Tolman, J Weitsman, The cohomology rings of symplectic quotients, Comm. Anal. Geom. 11 (2003) 751 MR2015175
28 J A van Hamel, Algebraic cycles and topology of real algebraic varieties, CWI Tract 129, Stichting Mathematisch Centrum Centrum voor Wiskunde en Informatica (2000) MR1824786
29 J A van Hamel, personal correspondence (2004)